Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On automorphisms of algebraic groups

Author: David J. Winter
Journal: Bull. Amer. Math. Soc. 72 (1966), 706-708
MathSciNet review: 0194425
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel and G. D. Mostow, On semi-simple automorphisms of Lie algebras, Ann. Math. 61 (1955), 389-504. MR 68531
  • 2. C. Chevalley, Classification des groupes de Lie algébriques, Séminaire C. Chevalley, Vols. I, II, École Norm. Sup. Paris, 1958.
  • 3. G. Hochschild and G. D. Mostow, Representations and representative functions of Lie groups, Ann. Math. 66 (1957), 495-452. MR 98796
  • 4. N. Jacobson, A note on automorphisms of Lie algebras, Pacific J. Math. 12 (1962), 303-315. MR 148716
  • 5. E. M. Patterson, On regular automorphisms of certain classes of rings, Quart. J. Math. 12 (1961), 127-133. MR 125145
  • 6. D. J. Winter, On automorphisms of Lie algebras and algebraic groups, Doctoral Dissertation, Yale University, New Haven, Conn., 1965.

Additional Information


American Mathematical Society